MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO CF; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO CF; ELECTRODE, PH, STOMACH
Model Number FGS-0634
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel.The product sample was not returned to the medtronic laboratory; however, a picture was provided by the customer for analysis.The customer reported the uploaded study failed with 48.5 hours of unrecoverable data.The reported condition was confirmed.The investigation found: according to attached files main suspected that the data in the recorder was corrupted, for unknown reason.The investigation found the most probable cause to be the data failure.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the uploaded study filled with 48.5 hours of unrecoverable data.Technical support logged into the customer's computer and took a screen shot of the study.The recorder worked correctly during the previous procedure.There was no patient and user harm and a repeat procedure was necessary.

Brand Name
BRAVO CF
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8886555
Report Number9710107-2019-00369
Device Sequence Number189211
Product Code FFT
UDI-Device Identifier07290101369691
UDI-Public07290101369691
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0634
Device Catalogue NumberFGS-0634
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1